# SDR V0XR20110331008

- Difficulty date: March 31, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 24,195 hours, 21,948 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strip
- Part number: 14572167004
- Condition: Cracked
- Location: Wg-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER WING-BODY FAIRING STRIP, NR 4 BACK IS CRACKED. REMOVED AND REPLACED RT UPPER WING-BODY FAIRING FAIRING STRIP IAW SRM 51-40-02. LOCATED AND DRILLED IAW SRM 51-20-03. W/C 2057
